American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 92 found      Go to page: 1 2 3 4

[1] Piotr Hajłasz and Zhuomin Liu. Maximal potentials, maximal singular integrals, and the spherical maximal function. Proc. Amer. Math. Soc. 142 (2014) 3965-3974.
Abstract, references, and article information   
View Article: PDF

[2] Henri Martikainen and Mihalis Mourgoglou. Square functions with general measures. Proc. Amer. Math. Soc. 142 (2014) 3923-3931.
Abstract, references, and article information   
View Article: PDF

[3] Jarod Hart. A new proof of the bilinear T(1) Theorem. Proc. Amer. Math. Soc. 142 (2014) 3169-3181.
Abstract, references, and article information   
View Article: PDF

[4] Michael T. Lacey and Antti V. Vähäkangas. The perfect local $Tb$ Theorem and twisted Martingale transforms. Proc. Amer. Math. Soc. 142 (2014) 1689-1700.
Abstract, references, and article information   
View Article: PDF

[5] Árpád Bényi and Rodolfo H. Torres. Compact bilinear operators and commutators. Proc. Amer. Math. Soc. 141 (2013) 3609-3621.
Abstract, references, and article information   
View Article: PDF

[6] Ji Li and Lesley A. Ward. Singular integrals on Carleson measure spaces ${CMO}^p$ on product spaces of homogeneous type. Proc. Amer. Math. Soc. 141 (2013) 2767-2782.
Abstract, references, and article information   
View Article: PDF

[7] Tuomas Orponen. On the Haar shift representations of Calder\'on-Zygmund operators. Proc. Amer. Math. Soc. 141 (2013) 2693-2698.
Abstract, references, and article information   
View Article: PDF

[8] Maria Carmen Reguera and James Scurry. On joint estimates for maximal functions and singular integrals on weighted spaces. Proc. Amer. Math. Soc. 141 (2013) 1705-1717.
Abstract, references, and article information   
View Article: PDF

[9] Jorge Aarão and Michael D. O’Neill. Sharp estimates in some inequalities of Zygmund type for Riesz transforms. Proc. Amer. Math. Soc. 140 (2012) 4227-4233.
Abstract, references, and article information   
View Article: PDF

[10] Feng-Yu Wang and Lixin Yan. Gradient estimate on convex domains and applications. Proc. Amer. Math. Soc. 141 (2013) 1067-1081.
Abstract, references, and article information   
View Article: PDF

[11] Shuichi Sato. Nonisotropic dilations and the method of rotations with weight. Proc. Amer. Math. Soc. 140 (2012) 2791-2801.
Abstract, references, and article information   
View Article: PDF

[12] Yong Ding and Honghai Liu. Weighted $L^p$ boundedness of Carleson type maximal operators. Proc. Amer. Math. Soc. 140 (2012) 2739-2751.
Abstract, references, and article information   
View Article: PDF

[13] Oliver Dragičević. Weighted estimates for powers of the Ahlfors-Beurling operator. Proc. Amer. Math. Soc. 139 (2011) 2113-2120. MR 2775389.
Abstract, references, and article information   
View Article: PDF

[14] Armen Vagharshakyan. Recovering singular integrals from Haar shifts. Proc. Amer. Math. Soc. 138 (2010) 4303-4309. MR 2680056.
Abstract, references, and article information   
View Article: PDF

[15] Ciprian Demeter. Singular integrals along $N$ directions in $\mathbb{R}^{2}$. Proc. Amer. Math. Soc. 138 (2010) 4433-4442. MR 2680067.
Abstract, references, and article information   
View Article: PDF

[16] John Garnett, Rowan Killip and Raanan Schul. A doubling measure on $\mathbb {R}^d$ can charge a rectifiable curve. Proc. Amer. Math. Soc. 138 (2010) 1673-1679. MR 2587452.
Abstract, references, and article information   
View Article: PDF

[17] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information   
View Article: PDF

[18] Irina Mitrea and Marius Mitrea. A remark on the regularity of the div-curl system. Proc. Amer. Math. Soc. 137 (2009) 1729-1733. MR 2470831.
Abstract, references, and article information   
View Article: PDF

[19] Steve Hofmann. Dahlberg's bilinear estimate for solutions of divergence form complex elliptic equations. Proc. Amer. Math. Soc. 136 (2008) 4223-4233. MR 2431035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Norberto Laghi and Neil Lyall. Strongly singular Radon transforms on the Heisenberg group and folding singularities. Proc. Amer. Math. Soc. 136 (2008) 1261-1272. MR 2367100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] N. Kruglyak and E. A. Kuznetsov. The limiting case of the Marcinkiewicz integral: growth for convex sets. Proc. Amer. Math. Soc. 135 (2007) 3283-3293. MR 2322760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. A. Karagulyan. On unboundedness of maximal operators for directional Hilbert transforms. Proc. Amer. Math. Soc. 135 (2007) 3133-3141. MR 2322743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lin Tang. $BLO$ spaces associated with the sections. Proc. Amer. Math. Soc. 135 (2007) 2423-2432. MR 2302563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Irina Mitrea and Katharine Ott. Counterexamples to the well-posedness of $L^p$ transmission boundary value problems for the Laplacian. Proc. Amer. Math. Soc. 135 (2007) 2037-2043. MR 2299477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert Fefferman and Jill Pipher. A covering lemma for rectangles in ${\mathbb{R}}^n$. Proc. Amer. Math. Soc. 133 (2005) 3235-3241. MR 2161145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ciprian Demeter. Almost everywhere convergence of series in $L^1$. Proc. Amer. Math. Soc. 133 (2005) 2319-2326. MR 2138874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Wengu Chen, Yan Meng and Dachun Yang. Calderón-Zygmund operators on Hardy spaces without the doubling condition. Proc. Amer. Math. Soc. 133 (2005) 2671-2680. MR 2146213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yinsheng Jiang. Spaces of type BLO for non-doubling measures. Proc. Amer. Math. Soc. 133 (2005) 2101-2107. MR 2137877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Javier Soria and Olof Svensson. A counterexample to a weak-type estimate for potential spaces and tangential approach regions. Proc. Amer. Math. Soc. 133 (2005) 1093-1099. MR 2117210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Xuan Thinh Duong and Li Xin Yan. On commutators of fractional integrals. Proc. Amer. Math. Soc. 132 (2004) 3549-3557. MR 2084076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 92 found      Go to page: 1 2 3 4